Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 04:15:48 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631471
  • Total Topics: 47800
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Testosterone shots  (Read 4199 times)

0 Members and 1 Guest are viewing this topic.

Offline Blond37

  • Member
  • Posts: 121
Testosterone shots
« on: July 13, 2010, 01:38:25 PM »
i have low testosterone and i am on 1cc/week... some times the shots make me frisky than a jack rabbit and even my pants brushing against my --- makes me hard.., other times.. eh whatever yawn! why is that?
Check me out in Poz magazine page 42, June 2010 :)

Online Miss Philicia

  • Member
  • Posts: 23,871
  • celebrity poster, faker & poser
Re: Testosterone shots
« Reply #1 on: July 13, 2010, 02:20:56 PM »
Why does a testosterone shot make you horny?  Are you seriously asking this question?
"Iíve slept with enough men to know that Iím not gay"

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Testosterone shots
« Reply #2 on: July 13, 2010, 02:28:29 PM »
Why does a testosterone shot make you horny?  Are you seriously asking this question?

Maybe he's asking why it's all or nothing, going from very horny to no libido?

If so, then this is precisely one of the drawbacks with Testosterone taken via injections, which tend to make T levels shoot up very high, hence the horniness but they can also then plummet pretty low.

That's  one of the advantages of using the gel, there is more of a sustained and even response, not all those highs and lows.

Online Miss Philicia

  • Member
  • Posts: 23,871
  • celebrity poster, faker & poser
Re: Testosterone shots
« Reply #3 on: July 13, 2010, 02:36:00 PM »
this is precisely one of the drawbacks with Testosterone taken via injections, which tend to make T levels shoot up very high, hence the horniness but they can also then plummet pretty low.

That's  one of the advantages of using the gel, there is more of a sustained and even response, not all those highs and lows.

It depends what the patient is taking the shot for, versus the gel.  If you have wasting issues you probably want the shot.  Exclusive of that I'd take the gel, as yes it is a roller coaster with the shots, but more so when given it every 2 weeks.  I would assume the OP was given it weekly to try and diminish the roller coaster effect a bit.

If he's being given shots instead of the gel and doesn't have wasting issues I'd have to ask why this is being done.

edit: Oddly the OP stated just 3 months ago that he was on Androgel.
« Last Edit: July 13, 2010, 02:38:45 PM by Miss Philicia »
"Iíve slept with enough men to know that Iím not gay"

Offline Blond37

  • Member
  • Posts: 121
Re: Testosterone shots
« Reply #4 on: July 13, 2010, 02:51:38 PM »
Ugh yur all wrong. I'm not stupid. I know t makes you horny. I know with shots u don't get an even dose every day. On t shots for low t and gels don't work.
I get the shot every monday. Some weeks I get horny others I don't.
Check me out in Poz magazine page 42, June 2010 :)

Offline RapidRod

  • Member
  • Posts: 15,273
Re: Testosterone shots
« Reply #5 on: July 13, 2010, 03:02:48 PM »
I started out on shots and then went to gel I can't say it makes me horny but I don't have the mood swings and it helps with CFS but I've only been on it a little over 3 years.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.